Record number :
1599957
Title of article :
Covering the edges of digraphs in and with directed cuts
Author/Authors :
Bai، نويسنده , , Yandong and Li، نويسنده , , Binlong and Zhang، نويسنده , , Shenggui، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2012
Pages :
6
From page :
1596
To page :
1601
Abstract :
For nonnegative integers k and l , let D ( k , l ) denote the family of digraphs in which every vertex has either indegree at most k or outdegree at most l . In this paper we prove that the edges of every digraph in D ( 3 , 3 ) and D ( 4 , 4 ) can be covered by at most five directed cuts and present an example in D ( 3 , 3 ) showing that this result is best possible.
Keywords :
Covering , Directed cuts , digraphs , Indegree , Outdegree
Journal title :
Discrete Mathematics
Link To Document :